MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2340/0001555574132134

Медицинская библиотека · Acta dermato-venereologica · 1994

Erythema multiforme during GM-CSF therapy.

Stasi R, Gatti S, Perrotti A, Orlandi A, Spagnoli L G, Papa G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 52-year-old Caucasian man treated with granulocyte-macrophage colonystimulating factor (GM-CSF) developed a cutaneous eruption on legs and ankles with clinical and histologic features of erythema multiforme. Laboratory studies indicated that the eruption occurred at the time of peripheral blood lymphocyte recovery and that it was coincidental with serum peaks of interleukin-1 (IL-1), interleukin-2 (IL-2), interleukin-6 (IL-6) and tumour necrosis factor-alpha. We postulate that GM-CSF provoked erythema multiforme in a predisposed individual as a consequence of either an inappropriate cytokine secretion or of an abnormal amplification mechanism following lymphocyte recovery.

Для цитирования: Stasi R, Gatti S, Perrotti A, Orlandi A, Spagnoli L G, Papa G. Erythema multiforme during GM-CSF therapy.. Acta dermato-venereologica. 1994. DOI: 10.2340/0001555574132134.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.